Subscriptions
  • Join our People's Pharmacy Page on Facebook
  • Follow JoeGraedon on Twitter
  • Follow Us
  • Free email newsletter

Print This Page

This Week in the People's Pharmacy

  • Currently 4.7/5
  • 1
  • 2
  • 3
  • 4
  • 5
Not Helpful ..... Very Helpful
Was this information helpful? Average rating: 4.7/5 (3 votes)
What do you think? Click the stars to vote!
If you have more to say, post a comment below!

Listen To Our Podcast: 902 Staying Healthy on Vacation


Tune in to our radio show on your local public radio station, or sign up for the podcast and listen at your leisure. Here's what it's about: Summer vacation is right around the corner. We hope you have delightful travel...

http://www.peoplespharmacy.com/2013/05/04/902-staying-healthy-on-vacation/

Cetirizine (Zyrtec) Withdrawal & Unbearable Itching


"So glad to come across all these posts online and realize what is happening. I have been on Zyrtec (cetirizine) for 10+ years. I originally was put on this antihistamine because I was experiencing hives (uticaria) but did not have...

http://www.peoplespharmacy.com/2013/05/06/cetirizine-zyrtec-withdrawal-unbearable-itching/

Floating Poop Poses Diagnostic Puzzle


Q. As far back as I can remember, my stool has floated. I never worried about it until I saw something on the web about pancreatic cancer and floating poop. I did some research and found that if you have...

http://www.peoplespharmacy.com/2013/05/06/floating-poop-poses-diagnostic-puzzle/

Chocolate Health Benefits Challenged


Q. Is there any evidence for the health benefits of chocolate? From what I read, there have never been true randomized studies. Some ingredients in cocoa are probably good, but all that sugar really negates the benefits. I love chocolate...

http://www.peoplespharmacy.com/2013/05/06/chocolate-health-benefits-challenged/

Cold Pill Set Off Prostate Emergency


Q. Please tell your readers about the side effects of cold and sinus tablets containing pseudoephedrine. My husband has a slightly enlarged prostate that is usually not symptomatic. He developed a very bad cold and took one Advil Cold and...

http://www.peoplespharmacy.com/2013/05/06/cold-pill-set-off-prostate-emergency/

Vitamin D Pills Triggered Acid Reflux


Q. My blood level of vitamin D (16) is very low. A few years ago I was prescribed 50,000 IUs once a week, but I had to quit after just one month. It caused severe acid reflux that took me...

http://www.peoplespharmacy.com/2013/05/06/vitamin-d-pills-triggered-acid-reflux/

Finding Toothpaste That Won't Aggravate Canker Sores


Q. I suffered for years with chronic canker sores. I read that SLS (sodium lauryl sulfate) in toothpaste can trigger this painful problem. How do I find toothpaste without SLS? A. Some readers report that Biotene toothpaste is SLS-free and...

http://www.peoplespharmacy.com/2013/05/06/finding-toothpaste-that-wont-aggravate-canker-sores/

Tea Tree Oil for Impetigo


Q. I get infections (impetigo) inside my nostrils a few times a year. This is painful and usually takes three weeks for complete healing. A friend suggested using tea tree oil. It immediately took away the sting and sharp pain....

http://www.peoplespharmacy.com/2013/05/06/tea-tree-oil-for-impetigo/

Stock Your First Aid Kit from the Kitchen


The trouble with most first aid kits is that you don't have them when you need them. They are usually stored safely in a bathroom closet or perhaps in the trunk of the car. What if you could put together...

http://www.peoplespharmacy.com/2013/05/05/stock-your-first-aid-kit-from-the-kitchen/

  • Currently 4.7/5
  • 1
  • 2
  • 3
  • 4
  • 5
Not Helpful ..... Very Helpful
Was this information helpful? Average rating: 4.7/5 (3 votes)
What do you think? Click the stars to vote!
If you have more to say, post a comment below!

Leave a comment

Share your comments or questions with the People's Pharmacy online community. Not all comments will be posted. Advice from other visitors to this web site should not be considered a substitute for appropriate medical attention. Concerns about medications should be discussed with a health professional. Do not stop any medication without first checking with your physician.

Check this box to be notified by email when follow-up comments are posted.